# SDR DHL2003801002

- Difficulty date: January 28, 2003
- Submitted: January 29, 2003
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 302314
- Part serial: 23220
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K, O

## Discrepancy

1)  #3 SMOKE DETECTOR MAIN CABIN WOULD NOT TEST. RELAMPED NO HELP.2)  REMOVED AND REPLACED #3 SMOKE DETECTOR SYSTEM. OPS CHECKED OK IAW M/M 26-15-00.
